# SDR UALA2010052101722

- Difficulty date: May 21, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 64,897 hours, 24,349 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emegency Light
- Component: Light
- Component part number: 362624
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID LAV EMERGENCY LIGHT STRIP INOPERATIVE.  REPLACED EMERGENCY LIGHT STRIP MID LAV FOUND, EMERGENCY LIGHT STRIP CUT. SUSPECT THAT WIRING CUT DURING CARPET REPLACEMENT.
